Convergence of finite element solutions of stochastic partial integro-differential equations driven by white noise

Max Gunzburger, Buyang Li, Jilu Wang

Research output: Journal article publicationJournal articleAcademic researchpeer-review

3 Citations (Scopus)

Abstract

Numerical approximation of a stochastic partial integro-differential equation driven by a space-time white noise is studied by truncating a series representation of the noise, with finite element method for spatial discretization and convolution quadrature for time discretization. Sharp-order convergence of the numerical solutions is proved up to a logarithmic factor. Numerical examples are provided to support the theoretical analysis.

Original languageEnglish
Pages (from-to)1043-1077
Number of pages35
JournalNumerische Mathematik
Volume141
Issue number4
DOIs
Publication statusPublished - 27 Feb 2019

ASJC Scopus subject areas

  • Computational Mathematics
  • Applied Mathematics

Cite this